# SDR CAL950523

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0623 - EWR - LAST EIGHT ROWS, L2, R2 AND AFT AIRSTAIR EMERGENCY LIGHTS INOPERATIVE.  TROUBLE SHOT TO AFT LEFT EXIT SIGN, REMOVED AND REPLACED SHORTED SOCKET ASSY.  OPERATION OF THE EMERGENCY LIGHTING WAS RESTORED.  (M)
